Lacunary Distributional Convergence in Topological Spaces

Uluçay H. , Unver M.

FILOMAT, vol.33, no.13, pp.4297-4306, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 13
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1913297u
  • Title of Journal : FILOMAT
  • Page Numbers: pp.4297-4306


Most of the summability methods cannot be defined in an arbitrary Hausdorff topological space unless one introduces a linear or a group structure. In the present paper, using distribution functions over the Borel sigma-field of the topology and lacunary sequences we define a new type of convergence method in an arbitrary Hausdorff topological space and we study some inclusion theorems with respect to the resulting summability method. We also investigate the inclusion relation between lacunary sequence and lacunary refinement of it.